advertisement
Question
Posted by: nono | 2010-08-18

2nd try

We did IVF in June and miscarried two weeks later, we decided to try again this month. I am still taking the same medication as last time however my experience is totally different. Last time my stomach was bloated in the first week that I started taking medication and I was nauses all the time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think that the lack of side effects means anything.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010-08-22

I don't think that the lack of side effects means anything.

Best wishes

Reply to gynaedoc
Posted by: nono | 2010-08-18

We did IVF in June and miscarried two weeks later, we decided to try again this month. I am still taking the same medication as last time however my experience is totally different. Last time my stomach was bloated in the first week that I started taking medication and I was nauses all the time. This time is totally different, I have no symptoms at all and I am in the second week of medication. What could be the reason for this?

Reply to nono

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement